# SDR AALA20150715013

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 31769711
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT LENS IS DETACHED.  REPLACED L1 DOOR EMER EXIT LIGHT LENS IAW AMM 33-51-04.
